# SDR DALA2020122304230

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FRAME 40 RT VERTICAL WEB ABOVE CENTER WING BOX LOWER PANEL AT HOLE H260.  CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 588846-14AD REV ORIGINAL.
